×

Higher de Rham-Witt complexes of supersingular K3 surfaces. (English) Zbl 0482.14009


MSC:

14F30 \(p\)-adic cohomology, crystalline cohomology
14J25 Special surfaces
32J15 Compact complex surfaces
14F10 Differentials and other special sheaves; D-modules; Bernstein-Sato ideals and polynomials
13K05 Witt vectors and related rings (MSC2000)
PDF BibTeX XML Cite
Full Text: Numdam EuDML

References:

[1] M. Artin : Supersingular K3 surfaces . Ann. Scient. l’Éc. Norm. Sup. 4e série, 7 (1974) 543-568. · Zbl 0322.14014
[2] M. Artin and B. Mazur : Formal groups arising from algebraic varieties . Ann. Scient. l’Ec. Norm. Sup. 4e serie, 10 (1977) 87-132. · Zbl 0351.14023
[3] P. Berthelot : Cohomologie Cristalline des Schemas de Caracteristique p > 0 . Lecture Notes in Mathematics, No. 407, Springer-Verlag, Berlin (1974). · Zbl 0298.14012
[4] S. Bloch : Algebraic K-theory and crystalline cohomology . Publ. Math. Inst. des Hautes Etudes Sci. No. 47 (1978) 187-268. · Zbl 0388.14010
[5] L. Illusie : Complexe de de Rham-Witt . Journées de geometrie algébrique de Rennes (1978). Astérisque. · Zbl 0446.14008
[6] L. Illusie : Complexe de de Rham-Witt et cohomologie cristalline . (To appear). · Zbl 0436.14007
[7] B. Jones : The arithmetic theory of quadratic forms . Published by the Mathematical Association of America, John Wiley and Sons, Inc. (1950). · Zbl 0041.17505
[8] J.S. Milne : Duality in the flat cohomology of a surface . Ann. Sci. l’Ec. Norm. Sup. 4e serie, 9 (1976) 171-201. · Zbl 0334.14010
[9] N. Nygaard : Closedness of regular 1-forms on algebraic surfaces . Ann. Sci. l’Ec. Norm. Sup. Fasc. I, 12 (1979) 33-45. · Zbl 0428.14008
[10] N. Nygaard : A p-adic proof of the non-existence of vector fields on K3 surfaces . Ann. of Math. 110 (1979) 515-528. · Zbl 0448.14008
[11] A. Ogus : Supersingular K3 crystals . Journées de geometrie algébrique de Rennes 1978. Astérisque. · Zbl 0435.14003
[12] I.I. Pjateckii-Sapiro and I.R. Safarevich : A Torelli theorem for algebraic surfaces of type K3 . Jzv. Akad. Nauk. SSSR, 35 (1971) 530-572.
[13] J.-P. Serre : Sur la topologie des varietés algébrique en caracteristique p . Symp. Int. de Top. Alg. Mexico (1958) 24-59. · Zbl 0098.13103
[14] T. Shioda : Some examples on unirational varieties in characteristic p . Math. Ann. · Zbl 0351.14029
[15] T. Shioda , and H. Inose : On singular K3 surface . In complex Analysis and Algebraic Geometry. A collection of papers dedicated to K. Kodaira . Editors, W.L. Baily Jr., and T. Shioda, Cambridge Press. (1977). · Zbl 0342.00010
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.